# SDR CALA2014011490148

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 82,890 hours, 25,041 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OIL QTY DECREASING & PRESS DECREASING, ENG AT IDLE.  IAW PTT SEQ 8902006, ENG EXTERNAL LEAKS CORRECTED, ENG OPERATIONS CHECK WILL BE ACCOMPLISHED ON SMC005.
